# SDR CALA9701341

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 3234 · Landing Gear Selector
- Part: Lg Lever
- Part number: 65542195014
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED ON APPROACH, THE CREW RECEIVED THREE GREEN AND THREE RED GEAR INDICATION LIGHTS.  THE GEAR WAS CYCLED AND ALL INDICATIONS WERE NORMAL FOR A ROUTINE LANDING AT PBI.  THE LANDING GEAR LEVER WAS CLEANED AND LUBRICATED AND OPERATION CHECKED GOOD.
